# SDR REXA2020041300450

- Difficulty date: March 29, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN LH FAIRING SUPPORT DIAPHRAGM IN STA. FS=797 TO FS= 807 AND 35LBL AT LH MLG WHEEL WELL. (FYT)
SUMMARY: SUPPORT DIAPHRAGM ASSY WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01.
